Question about ViewSonic VA721 17" LCD Monitor
I had catarac surgery on my right eye back on 06/23/08 and it turned out just fine. I had the same surgery on my left eye on07/14/08. I have had problem's with tearing in that eye ever since. The eye Dr. is still treating me and has used every kind of drop's you can imagine. My eye seem's to be okay untill i have been on the computer for about 15 minutes. I thought that if i could turn down the brightness it might help. The only other course is go on check my email's and get off. You see what is happening is the Dr. is trying to get a true reading for my glasses but twice i have had to take them back because they were to strong. Maby if i could dim the screen a little my eye would stop tearing. That's my story and i'm sticking to it. Hope you can help. Thank's
You should take a few months off from your computer between those doctors visits...You see the small print on your monitor makes you the bloodvessels in your eye to work harder. You dont know this...it's automatic. Another option is to make the print on ur monitor much bigger.
Posted on May 24, 2009
The brightness and contrast controls should be on your monitor and are easy to change hope this helps and good luck regards Jim
Posted on Apr 01, 2009
Tips for a great answer:
Jun 14, 2011 | Philips 150S4FB 15" LCD Monitor
Jan 15, 2011 | Dell 1703FPt 17" TFT LCD Flat Panel...
Dec 15, 2010 | Acer X233H 23" Monitor
Jul 23, 2009 | Gateway FPD1530 15" Flat Panel LCD Monitor
Nov 19, 2008 | BenQ FP731 17" LCD Monitor
Dec 13, 2007 | Acer AL1916W 19" LCD Monitor
Sep 08, 2007 | ViewSonic VA2012WB Monitor
Nov 30, 2006 | Sony HMD A400/L (Blue, Silver) 19 in.CRT...
Oct 02, 2009 | ViewSonic VA721 17" LCD Monitor
168 people viewed this question
Usually answered in minutes!